hi,i was on tamoxifen for 2+ yrs without to many side effects,did have aches pains constipation,bloatedness and weight gain..but i seem to manage them ok,then i was changed to another hormone tablet for 6months and it did not agree with me,so 6months later i am back on tamoxifen and oh my god i have awful side effects this time really bloated,drained and really awful acid reflux!also i feel so sick..i have my 6monthly check next month and if this hasnt settled i can not go on with it,not the sick feeling and acid i look 6months pregnant.xx
this is my first time on here, I was just after some answers regarding Tamoxifen and feeling Bloated
I have been on Tamoxifen since April 2012 and I felt very ill to start with. the hot flushes and Night sweats were awful but thankfully these have calmed down a fair bit.
I wouldn't say I feel great now but better than I did, Huge weight gain though, tiredness, emotional etc. Periods stopped about a year ago, so that's a bonus.
For the last 4-5 months I have felt very bloated and feeling very uncomfortable, along with this is constant pains in my tummy, which feel like period pain or ovulation pain. Along with this I have constipation and also upset tummy, this comes and goes.
I was wondering if anyone else has had these symptoms